Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Jean-Dominique Deuschel and Daniel W. Stroock
Title: Large deviations
Additional book information: Academic Press, New York, 1989, 300 pp., $34.95. ISBN 0-12-213150-9.

References [Enhancements On Off] (What's this?)

  • [1] H. Cramer, Sur un nouveau théorème-limite de la théorie des probabilités, Actualités Sci. Indust. 736 (1938), 5-23. Colloque consacre a la theorie des probabilities, vol. 3, Hermann, Paris.
  • Richard S. Ellis, Entropy, large deviations, and statistical mechanics, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 271, Springer-Verlag, New York, 1985. MR 793553
  • [3] O. E. Lanford, Entropy and equilibrium states in classical statistical mechanics, Statistical Mechanics and Mathematical Problems (A. Lenard, ed.), Lecture Notes in Phys. vol. 20, Springer-Verlag, Berlin, 1973, pp. 1-113.
  • M. Schilder, Some asymptotic formulas for Wiener integrals, Trans. Amer. Math. Soc. 125 (1966), 63–85. MR 0201892, 10.1090/S0002-9947-1966-0201892-6

Review Information:

Reviewer: S.R.S. Varadhan
Journal: Bull. Amer. Math. Soc. 24 (1991), 448-451
DOI: https://doi.org/10.1090/S0273-0979-1991-16064-7